STATIONARY SOLUTIONS TO THE TWO-DIMENSIONAL BROADWELL MODEL
Artikel i vetenskaplig tidskrift, 2020

Existence of renormalized solutions to the two-dimensional stationary Broadwell model in a square with given indata in L-1 is proven. Averaging techniques from the continuous velocity case being unavailable when the velocities are discrete, the approach is based on direct L-1-compactness arguments using the Kolmogorov-Riesz theorem.

Broadwell equation

discrete velocity Boltzmann equation

existence theory

Författare

Leif Arkeryd

Chalmers, Matematiska vetenskaper

Göteborgs universitet

Anne Nouri

Aix-Marseille Université

Documenta Mathematica

1431-0635 (ISSN) 1431-0643 (eISSN)

Vol. 25 2023-2048

Ämneskategorier

Geofysik

Sannolikhetsteori och statistik

Matematisk analys

Mer information

Senast uppdaterat

2021-03-08